# SDR DALA2016102507590

- Difficulty date: October 24, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Sleeve
- Condition: Torn
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN SLEEVE ON CONDUIT AT AUXILIARY HYDRAULIC PUMP.   SLEEVE IN CONDUIT AUX HYDRAULIC PUMP WAS INSTALLED IAW ER/A 467688-14MAAD REV. D.
